The Plane Waves Method for Numerical Boundary Identification

Karageorghis, A, Lesnic, D and Marin, L (2017) The Plane Waves Method for Numerical Boundary Identification. Advances in Applied Mathematics and Mechanics, 9 (6). pp. 1312-1329. ISSN 2070-0733



  • Karageorghis, A
  • Lesnic, D
  • Marin, L
Copyright, Publisher and Additional Information: © Global-Science Press 2017 . This is an author produced version of a paper published in Advances in Applied Mathematics and Mechanics. This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Plane waves method, collocation, inverse problem, regularization
  • Accepted: 2 April 2017
  • Published (online): 28 November 2017
  • Published: December 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 05 Apr 2017 11:28
Last Modified: 28 May 2018 00:39
Status: Published
Publisher: Cambridge University Press
Identification Number:

Share / Export